Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 583813, 6 pages
http://dx.doi.org/10.1155/2013/583813
Research Article

Dual Quaternion Functions and Its Applications

Department of Mathematics, Pusan National University, Busan 609-735, Republic of Korea

Received 7 June 2013; Accepted 23 July 2013

Academic Editor: Gue Lee

Copyright © 2013 Su Jin Lim and Kwang Ho Shon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Brackx, “On (k)-monogenic functions of a quaternion variable,” in Function Theoretic Methods in Differential Equations, vol. 8 of Research Notes in Mathematics, pp. 22–44, 1876. View at Google Scholar
  2. C. A. Deavours, “The quaternion calculus,” The American Mathematical Monthly, vol. 80, pp. 995–1008, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. Sudbery, “Quaternionic analysis,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 85, no. 2, pp. 199–224, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Naser, “Hyperholomorphic functions,” Silberian Mathematical Journal, vol. 12, pp. 959–968, 1971. View at Google Scholar
  5. K. Nôno, “Hyperholomorphic functions of a quaternion variable,” Bulletin of Fukuoka University of Education, vol. 32, pp. 21–37, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. K. Nôno, “Domains of Hyperholomorphic in C2×C2,” Bulletin of Fukuoka University of Education, vol. 36, pp. 1–9, 1987. View at Google Scholar
  7. J. Kajiwara, X. D. Li, and K. H. Shon, “Function spaces in complex and Clifford analysis, inhomogeneous caychy riemann system of quaternion and Clifford analysis in ellipsoid,” in Proceedings the 14th International Conferences on Finite or Infinite Dimensional Complex Analysis and Applications, vol. 14, pp. 127–155, Hue University, Hue, Vietnam, 2006.
  8. S. J. Lim and K. H. Shon, “Properties of hyperholomorphic functions in Clifford analysis,” East Asian Mathematical Journal, vol. 28, pp. 553–559, 2012. View at Google Scholar
  9. S. J. Lim and K. H. Shon, “Hyperholomorphic functions and hyper-conjugate harmonic functions of octonion variables,” Journal of Inequalities and Applications, vol. 77, pp. 1–8, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  10. S. J. Lim and K. H. Shon, “Regularities of functions with values in C(n) of matrix algebras M(n;C),” Journal of Inequalities and Applications. Preprint.
  11. B. Kenwright, “A beginners guide to dual-quaternions: what they are, how they work, and how to use them for 3D character hierarchies,” in Proceedings of the 20th International Conferences on Computer Graphics, Visualization and Computer Vision, pp. 1–10, 2012.
  12. E. Pennestrì and R. Stefanelli, “Linear algebra and numerical algorithms using dual numbers,” Multibody System Dynamics, vol. 18, no. 3, pp. 323–344, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  13. L. Kula and Y. Yayli, “Dual split quaternions and screw motion in Minkowski 3-space,” Iranian Journal of Science and Technology A, vol. 30, no. 3, pp. 245–258, 2006. View at Google Scholar · View at MathSciNet
  14. Lê Hùng Son, “An extension problem for solutions of partial differential equations in n,” Complex Variables, vol. 15, no. 2, pp. 87–92, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  15. L.H. Son, “Extension problem for functions with values in a Clifford algebra,” Archiv der Mathematik, vol. 55, no. 2, pp. 146–150, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  16. L. H. Son, “Extension problem for the solutions of partial differential equations in n,” Complex Variables, vol. 18, no. 1-2, pp. 135–139, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. R. Rocha-Chávez, M. Shapiro, and F. Sommen, Integral theorems for functions and differential forms in Cm, vol. 428 of Research Notes in Mathematics, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2002. View at MathSciNet
  18. L. Hörmander, An Introduction to Complex Analysis in Several Variables, North-Holland, Amsterdam, The Netherlands, 1966.